# SDR AALA202408223461

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 32,038 hours, 12,847 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF SNA TOWER INFORMED US OF LIQUID LEAKING FROM RIGHTSIDE OF AIRCRAFT. ALL COCKPIT INDICATIONS WERE NORMAL. FUEL LEAK QRH PROCEDURE APPLIED, NO FUEL LEAK NOTED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT LAX.   ACCOMPLISHED HIGH POWER ENGINE RUN. NO EVIDENCE OF LEAKAGE NOTED, OK FOR CONTINUED SERVICE.
